Alert archive / Oklahoma / Frost Advisories in 2013
Frost Advisory 3, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Oct 18, 2013, 3:26 PM CDT for 14 counties in Oklahoma; Benton County, Washington County, Arkansas. It took effect at Oct 19, 2013, 1:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2013, 3:26 PM CDT (20:26 UTC)
- In effect from
- Oct 19, 2013, 1:00 AM CDT
- Expired
- Oct 19, 2013, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 33 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
312 WWUS74 KTSA 182026 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 326 PM CDT FRI OCT 18 2013 OKZ054>056-059-064-191000- /O.UPG.KTSA.FZ.A.0003.131019T0600Z-131019T1500Z/ /O.NEW.KTSA.FZ.W.0010.131019T0600Z-131019T1500Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-CREEK- 326 PM CDT FRI OCT 18 2013 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...NOWATA AND CREEK. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO FALL JUST BELOW THE FREEZING MARK ACROSS SOME AREAS OF NORTHEAST OKLAHOMA...ESPECIALLY IN SHELTERED LOW LYING AREAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ057-061-191000- /O.UPG.KTSA.FZ.A.0003.131019T0600Z-131019T1500Z/ /O.NEW.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/ CRAIG-ROGERS- 326 PM CDT FRI OCT 18 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CRAIG AND ROGERS. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. DEFINITION... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ060-191000- /O.NEW.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/ TULSA- 326 PM CDT FRI OCT 18 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA. HAZARDOUS WEATHER... * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. DEFINITION... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
563 WWUS74 KTSA 182136 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 436 PM CDT FRI OCT 18 2013 OKZ054>056-059-064-190545- /O.CON.KTSA.FZ.W.0010.131019T0600Z-131019T1500Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-CREEK- 436 PM CDT FRI OCT 18 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...NOWATA AND CREEK. HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO FALL JUST BELOW THE FREEZING MARK ACROSS SOME AREAS OF NORTHEAST OKLAHOMA...ESPECIALLY IN SHELTERED LOW LYING AREAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ065-066-190545- /O.EXA.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/ OKFUSKEE-OKMULGEE- 436 PM CDT FRI OCT 18 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE AND OKMULGEE. HAZARDOUS WEATHER... * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. DEFINITION... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ057-060-061-190545- /O.CON.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/ CRAIG-TULSA-ROGERS- 436 PM CDT FRI OCT 18 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CRAIG...TULSA AND ROGERS. HAZARDOUS WEATHER... * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
655 WWUS74 KTSA 190203 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 903 PM CDT FRI OCT 18 2013 OKZ054>056-059-064-191015- /O.CON.KTSA.FZ.W.0010.131019T0600Z-131019T1500Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-CREEK- 903 PM CDT FRI OCT 18 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...PAWNEE...CREEK...NOWATA AND OSAGE. HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO FALL BELOW THE FREEZING ACROSS AREAS OF NORTHEAST OKLAHOMA...ESPECIALLY IN SHELTERED LOW LYING AREAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-010-OKZ058-062-063-067>071-073-191015- /O.EXA.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/ BENTON-WASHINGTON AR-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-PITTSBURG- 903 PM CDT FRI OCT 18 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...OTTAWA...DELAWARE...CHEROKEE...ADAIR... PITTSBURG...MCINTOSH...MUSKOGEE AND MAYES. IN ARKANSAS...BENTON AND WASHINGTON. HAZARDOUS WEATHER... * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN PATCHES OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. DEFINITION... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ057-060-061-065-066-191015- /O.CON.KTSA.FR.Y.0003.131019T0600Z-131019T1500Z/ CRAIG-TULSA-ROGERS-OKFUSKEE-OKMULGEE- 903 PM CDT FRI OCT 18 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...CRAIG...OKFUSKEE...TULSA AND OKMULGEE. HAZARDOUS WEATHER... * COLD TEMPERATURES OVERNIGHT AND HIGH HUMIDITY WILL RESULT IN WIDESPREAD AREAS OF FROST BY SUNRISE SATURDAY...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
399 WWUS74 KTSA 190904 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 404 AM CDT SAT OCT 19 2013 OKZ054>056-059-064-191500- /O.CON.KTSA.FZ.W.0010.000000T0000Z-131019T1500Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE-CREEK- 404 AM CDT SAT OCT 19 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...PAWNEE...CREEK...NOWATA AND OSAGE. HAZARDOUS WEATHER... * TEMPERATURES HAVE DROPPED NEAR THE FREEZING MARK IN MANY AREAS NORTH OF INTERSTATE 44 EARLY THIS MORNING. TEMPERATURES SHOULD DROP A COUPLE MORE DEGREES THROUGH THE MORNING. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-010-OKZ057-058-060>063-065>071-073-191500- /O.CON.KTSA.FR.Y.0003.000000T0000Z-131019T1500Z/ BENTON-WASHINGTON AR-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- 404 AM CDT SAT OCT 19 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...OTTAWA...ROGERS...DELAWARE...CHEROKEE... ADAIR...CRAIG...PITTSBURG...OKFUSKEE...MCINTOSH...MUSKOGEE... TULSA...OKMULGEE AND MAYES. IN ARKANSAS...BENTON AND WASHINGTON. HAZARDOUS WEATHER... * SKIES WILL CONTINUE TO CLEAR ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING. AREAS GENERALLY NORTH OF A MCALESTER TO FAYETTEVILLE LINE COULD SEE AREAS OF FROST BY SUNRISE...ESPECIALLY IN SHELTERED AND LOW-LYING AREAS. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 18, 3:10 PM CDT, 16 minutes earlier.
Area forecast discussion, Oct 18, 3:10 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT FRI OCT 18 2013
.DISCUSSION...
A COLD FRONT SNAKES ACROSS SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS THIS AFTERNOON. THIS FRONT IS EXPECTED
TO PUSH THROUGH THE REMAINDER OF THE AREA THIS EVENING
AS THE MID-LEVEL TROF SWEEPS ACROSS THE REGION. RAIN SHOWERS
ASSOCIATED WITH THE MID-LEVEL TROF WILL END FROM WEST TO
EAST THIS EVENING INTO THE OVERNIGHT HOURS. HOWEVER...THE
MAIN CONCERN FOR TONIGHT WILL BE THE POTENTIAL FOR A FREEZE
AND FROST ACROSS PORTIONS OF NORTHEAST OKLAHOMA TONIGHT AND EARLY
SATURDAY MORNING. THIS AREA...IS MAINLY ALONG AND NORTH OF THE
INTERSTATE 44 CORRIDOR. WENT A FEW DEGREES ABOVE GUIDANCE IN THIS
AREA WITH THE CONCERN THAT THE CLOUDS WILL NOT EXIT AS FAST AS
THE MODELS INDICATE AND THE WINDS WILL REMAIN UP SLIGHTLY.
TEMPERATURES WILL WARM UP OVER THE WEEKEND IN ADVANCE OF THE NEXT COLD
FRONT THAT WILL SWEEP THROUGH EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS ON MONDAY. WILL KEEP SMALL POPS ACROSS THE AREA IN ASSOCIATION
WITH THIS FRONTAL PASSAGE. ANOTHER DRY WEAK COLD FRONT WILL MOVE THROUGH
TUESDAY/TUESDAY NIGHT. WEAK HIGH PRESSURE WILL PREVAIL AT THE SURFACE
FOR THE REMAINDER OF THE WEEK WITH A NORTHWESTERLY FLOW ALOFT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 36 65 44 73 / 60 0 0 0
FSM 44 64 41 73 / 50 0 0 10
MLC 40 65 41 73 / 40 0 0 10
BVO 31 65 38 74 / 40 0 0 0
FYV 37 60 37 69 / 70 0 0 10
BYV 38 59 42 70 / 80 0 0 10
MKO 38 64 41 72 / 60 0 0 0
MIO 35 63 40 72 / 60 0 0 0
F10 37 65 42 72 / 50 0 0 0
HHW 45 65 40 73 / 30 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR OKZ054-
OKZ055-OKZ056-OKZ059-OKZ064.
FROST ADVISORY FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR OKZ057-
OKZ060-OKZ061.
AR...NONE.
&&
SHORT TERM...12
LONG TERM....10Hazardous weather outlook, Oct 18, 12:56 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1256 PM CDT FRI OCT 18 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1256 PM CDT FRI OCT 18 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. DISCUSSION... AREAS OF LIGHT RAIN WILL CONTINUE TO MOVE EAST ACROSS EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS THIS AFTERNOON AND TONIGHT. AS SKIES CLEAR LATER TONIGHT ACROSS NORTHEAST OKLAHOMA...TEMPERATURES WILL FALL TO AROUND THE FREEZING MARK IN SOME LOCATIONS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... MILD AND DRY WEATHER WILL PREVAIL OVER THE WEEKEND...WITH THE NEXT COLD FRONT AND ASSOCIATED RAIN CHANCES COMING ON MONDAY. COOL AND DRY WEATHER WILL THEN SETTLE OVER THE SOUTHERN PLAINS FOR MUCH OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 4:37 AM CDT | Freeze Watch | TSA | Craig, Creek, Nowata, Pawnee, Rogers, Washington | 11 hr |
| Oct 18, 3:26 PM CDT | Freeze Warning | TSA | Creek, Nowata, Pawnee, Washington | 19 hr |
Nearby
Frost Advisories in Oklahoma, 2013Frost Advisories in Arkansas, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.